# SDR UIEA2019052304279

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,963 hours, 10,428 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Indicator
- Part number: 5231N2113
- Part serial: 1130
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN COMPARTMENT TEMP DISPLAY INOP (COMPT TEMP INDICATIONS).( PLACED ON MDDR 111955  LP 1055284 - M2:   REMOVED AND REPLACED COMPARTMENT TEMP INDICATOR IAW AMM 21-61-01, OPS CHECK GOOD. PLACARDS AND STICKER REMOVED. THIS CLEARS DMI 111955.  )
